Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weighted norm inequalities for the Hardy-Littlewood maximal operator on spaces of homogeneous type


Authors: Hugo Aimar and Roberto A. Macías
Journal: Proc. Amer. Math. Soc. 91 (1984), 213-216
MSC: Primary 42B25
DOI: https://doi.org/10.1090/S0002-9939-1984-0740173-5
MathSciNet review: 740173
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to give an adequate Calderón-Zygmund type lemma in order to extend to the general setting of spaces of homogeneous type the $ {A_p}$ weighted $ {L^p}$ boundedness for the Hardy-Littlewood maximal operator given by M. Christ and R. Fefferman.


References [Enhancements On Off] (What's this?)

  • [1] M. Christ and R. Fefferman, A note on weighted norm inequalities for the Hardy-Littlewood maximal operator, Proc. Amer. Math. Soc. 87 (1983), 447-448. MR 684636 (84g:42017)
  • [2] A. P. Calderón, Inequalities for the maximal function relative to a metric, Studia Math. 57 (1976), 297-306. MR 0442579 (56:960)
  • [3] R. Macías and C. Segovia, A well-behaved quasi-distance for spaces of homogeneous type, Trabajos de Matemática, Vol. 32, Inst. Argentino Mat., 1981, pp. 1-18.
  • [4] R. Coifman and G. Weiss, Analyse harmonique non-commutative sur certains espaces homogènes, Lecture Notes in Math., vol. 242, Springer Verlag, Berlin and New York, 1972. MR 0499948 (58:17690)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0740173-5
Keywords: Maximal functions, weights, spaces of homogeneous type
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society